Need Advice Please??

I had RAI treatment in 2009 for graves and use levothyroixne. Its has taken me this long to feel a bit better. I had been taking 125/150mg alternate days and was having bad palpitations but feeling ok. I had bloods done in July TSH 0.09 (0.15-3.5) FT4 20.1 (10-19)

I Reduced my meds to 125mg every day, then had bloods done:-

October TSH 0.42 (0.15-3.5) FT4 17.1 (10-19) T3 3.8 (4-8.3)

December TSH 0.41 (0.15-3.5) FT4 18.4 (10-19) T3 3.9 (4-8.3)

The past month at work it has been so stressful and family life has been stressful (I have to add I have always been an anxious person) Last week at work I had what I can only describe as an anxiety attack,(feeling faint, tingly, heart beating out of chest, it was like a wave and lasted around 10 minutes, it came from no where. Since then I have had lots of palpitations and had another mini anxiety attack today at work. I am so tired all the time and in a constant state of worry. I am hoping to see my GP tomorrow. Do I put this down to stress/anxiety or is it thyroid/meds related. I really dont know what to do from here? What do I say to my GP to get some help? Any advice gratefully received.

2 Replies

oldestnewest
  • It could be due to a change of levothyroxine, if you have been taking another manufacturers previously.

    If you had been feeling ok on 125/150 the decrease could make a difference to how you feel. This is a link and if you go to the answer to question dated January 25, 2002 and you will see what happens when doses are adjusted according to the TSH and not how the patient feels.

    web.archive.org/web/2010103...

    There are other topics at the top of the page and synthroid is the USA levo. In the USA doctors got a financial reward if they used a particular brand of medication.

  • Anxiety is a symptom of thyroid disease but is also an illness on its own. No reason why a low dose anti-anxiety drug shouldn't be trialled to see if it helps you.

    If your vehemently opposed to such drugs try Bach's rescue remedy. I found it useless, but many swear by it.

You may also like...